Introduction. Hydroxychloroquine (HCQ) overdose is rare and potentially deadly when consumed in large doses. Management of severe HCQ toxicity is limited and infrequently reported. This report presents the case of a massive ingestion of HCQ. Case Report. A 23-year-old female presents following an intentional ingestion of approximately 40 g of HCQ. Within six hours after ingestion, she developed severe hemodynamic instability resulting from myocardial irritability with frequent ventricular ectopic activity leading to runs of polymorphic ventricular tachycardia (PMVT) and ventricular fibrillation (VF) requiring multiple defibrillations. Additional treatments included intravenous diazepam, epinephrine, norepinephrine, sodium bicarbonate, and magnesium sulfate. Despite the ongoing hemodynamic instability, the patient was also treated with Intralipid (ILE) and received hemodialysis. Improvements in her hemodynamics were observed after 18 hours. She survived her massive overdose of HCQ. Conclusion. HCQ poisoning is rare but serious because of its rapid progression to life-threatening symptoms. Hemodynamic support, gastric decontamination, electrolyte monitoring and replacement, and management of arrhythmias are the mainstays of treatment. The combined role of dialysis and ILE in the setting of massive HCQ overdose may improve outcomes.